# SDR AALA20071724

- Difficulty date: September 11, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Nr 1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1034/11SEP - DURING CLIMB RECEIVED LEFT NUMBER ONE DOOR EICAS MESSAGE.  DURING DESCENT RETURNING TO DFW CREW IN CABIN REPORTED THUMPING SOUND COMING FROM FLOOR LEVEL.  LANDED DFW WITHOUT INCIDENT.  FOUND LEFT OVERWING SLIDE IN FLIGHT DEPLOYMENT WITH ASSOCIATED DAMAGE.  REPLACED SLIDE.  TEMPORARY REPAIRS ACCOMPLISHED AND AIRCRAFT WAS FERRIED TO TUL AND REPAIRS TO FUSELAGE AND FLAP ACCOMPLISHED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
